# SDR SIMA20130708004

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 32,104 hours, 29,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND RT EMERGENCY MARKING SIGN ASSY BY OVERWING DOOR INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R AC/DC INVERTER NR 5 IAW AMM 33-50-11.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
